Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON DISCRETE-DIFFERENCE EQUATIONS

Annotation

One considers a general difference-discrete equation on a real line and a half-axis and describes conditions for a unique solvability for simplest class of such equations in the space L2 . This studying is based on a periodic analogue of the Riemann boundary value problem.

Keywords

difference equation; discrete equation; symbol

Full-text in one file

Download

UDC

517.929

Pages

1089-1091

References

1. Vasil'ev A.V. Periodicheskiy analog kraevoy zadachi Rimana // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2013. T. 18. № 5. S. 2466-2468. 2. Vasilyev A.V., Vasilyev V.B. Discrete singular operators and equations in a half-space // Azerb. J. Math. 2013. V. 3. № 1. P. 84-93. 3. Vasilyev A.V., Vasilyev V.B. Discrete singular integrals in a half-space // In: Current Trends in Analysis and Its Applications. Proc. 9th ISAAC Congress, Krakow, Poland, 2013. Birkh¨auser, Basel, 2015. P. 663-670.

Received

2015-05-28

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.